# SDR SWAA2021072834470

- Difficulty date: December 5, 2020
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWE FUSELAGE AT STA 1016 DRAIN FITTING CRACKED. / REMOVED AND REPLACED 2 DRAIN FITTINGS AT LOWER FUSELAGE STA 1016. IAW B737-700 SRM 51-40-02-0G-0 AND DWG# 148A3320
